Detecting harm following paracetemol overdose – Signal

January 28, 2011

Source: National Reporting and Learning Service

Follow this link for fulltext

Date of publication: October 2010

Publication type: Signal

In a nutshell: This is a notification of the key risks involved when patients have been given an overdose of paracetemol.  It looks at reducing the risk of harm to these patients.

Length of publication: 1 webpage

Some important notes: All signal reports are available from the NPSA website.

Acknowledgement: National Patient Safety Agency

Advertisements

Safety when giving insulin in hospital

November 28, 2010

Source:  Nursing Times  Vol 106  Iss 39 p12-13

Follow this link to fulltext

Date of publication:  October 2010

Publication type:  Journal article

In a nutshell:  This article outlines the Rapid Response Report published by the National Patient Safety Agency in June 2010, looking at the risks involved with administering insulin and how these can be minimised.

Length of publication:  2 pages

Some important notes:  Please contact your local NHS Library for the full text of the article.  Follow this link to find your local NHS Library.

Acknowledgement:  CINAHL


New Insulin Safety Guidance Issued to Reduce Wrong Dosages

July 22, 2010

SourceNational Reporting and Learning Service, National Patient Safety Agency

Click here to access fulltext

Date of publication:  June 2010

Publication type: Guidance

In a nutshell:  Rapid Response Report guidance seeking to reduce the number of wrong dose incidents involving insulin. For immediate action by NHS organisations and the independent sector.

Length of publication:  1 webpage

Acknowledgements:  National Patient Safety Agency